«Home

What Could This Be?

Hello,

It almost a year now,I use to feel itching in between my forth finger and the color will be reddish and black,It might itch for 3days after which it will go naturally and i notice re-occurence of this in recent time.Please what could this be? and what can i use to cure it?

Avatar
Newbie
5 answers

did you not read the part where i suggested that the OP should see a dermatologist suppose not.

how can you claim to know the solution when you don't know the problem. . . someone is complaining of skin infection exactly how is multivitamin supplements going to solve anything. BTW does this all purpose, internationally known product have a name.

0
Avatar
Newbie

@dominique For the fact that you don,t know something make it a quack product? Pls go and ask your teacher or your doctor if food suplements are quack products. The person that has been sufferring from an ailmement must have gone to doctors, use many medicines but to no avail, what is bad in using supplements that is working wonders in the life of people, that is how you discourage people from getting their problem solved. The sulphur 8 you recommended how sure will it work when you are condemming others. It is high time you people stopped criticising and antagonising others on this site as if you are Mr know all. I am not the producer of the products,it is from USA and they have their offices in NIGERIA and more than 120 other countries with NAFDAC approval,so what are you up to? Mr know all.

0
Avatar
Newbie

My dear go straight to a doctor where you would be sent for lab investigations, and the thing would be examined. Stay away from herbal preparation o

0
Avatar
Newbie

Itching can come in any form and it may be viral or parasitical which you can cure by giving your body what it needs to boost your immunity and the one you will use to clear the outer effects. The 2 products you need are Aloe propolis tablets and Aloe propolis cream i will direct you to the company selling them if you are interested. they are neither drugs or cosmetics but supplements that will feed your body to function well with no known side effects.

For more information contact me on 08032451201 or orelusimodupe@yahoo.com

0
Avatar
Newbie

go see a physician ASAP

0
Avatar
Newbie
Your answer
Add image

By posting your answer, you agree to the privacy policy and terms of service.